Linear quadratic regulator for systems governed by B-evolutions

N. U. Ahmed*, S. Kerbal

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper we consider the linear, quadratic regulator problem for a class of infinite dimensional systems involving dynamic boundary conditions. Two results are presented one of which contains control cost and the other does not. The first one uses the standard coercivity condition and second uses controllability. The optimal control law is given by the solution of appropriate operator Riccati differential equations.

Original languageEnglish
Pages (from-to)527-537
Number of pages11
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm
Issue number4
Publication statusPublished - Dec 1998
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Linear quadratic regulator for systems governed by B-evolutions'. Together they form a unique fingerprint.

Cite this